# SDR DALA2017042103269

- Difficulty date: April 20, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N978DL
- Make and model: Doug MD-88
- Aircraft serial: 53259
- Aircraft time: 67,289 hours, 49,766 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING REAR SPAR LOWER CAP AT STATION XRS=164.000 SHOWS SIGN OF CRACK INDICATION. COMPLIED WITH PRI'S 557104-14 REV 0, 1, 2, 3. REPAIRED REF ERA 557104-14 REV A.
